# SDR AU960705

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182R
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: RT359A
- Condition: Faulty
- Location: Depdnt Posn Data
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSPONDER FAILED DUE TO UNSERVICEABLE CAVITY
